ArticleOriginal scientific text

Title

Weighted convolution algebras and their homomorphisms

Authors 1

Affiliations

  1. Department of Mathematics, Pomona College, Claremont, California 91711-6348, U.S.A.

Bibliography

  1. [Al] G. R. Allan, Ideals of rapidly growing functions, in: Proc. International Symposium on Functional Analysis and its Applications, Ibadan, Nigeria, 1977.
  2. [BD] W. G. Bade and H. G. Dales, Norms and ideals in radical convolution algebras, J. Funct. Anal. 41 (1981), 77-109.
  3. [CN] Conference on Automatic Continuity and Banach Algebras, R. J. Loy (ed.), Proc. Centre Math. Anal. Austral. Nat. Univ. 21, 1989.
  4. [Da1] H. G. Dales, Automatic continuity: a survey, Bull. London Math. Soc. 10 (1978), 129-183.
  5. [Da2] H. G. Dales, Convolution algebras on the real line, in [LB], 180-209.
  6. [DM] H. G. Dales and J. P. McClure, Nonstandard ideals in radical convolution algebras on a half-line, Canad. J. Math. 39 (1987), 309-321.
  7. [Do] Y. Domar, Extensions of the Titchmarsh Convolution Theorem with applications in the theory of invariant subspaces, Proc. London Math. Soc. 46 (1983), 288-300.
  8. [DS] N. Dunford and J. T. Schwartz, Linear Operators, Part I, Wiley, New York, 1958.
  9. [Es] J. Esterle, Elements for a classification of commutative radical Banach algebras, in [LB], 4-65.
  10. [GRS] I. M. Gelfand, D. A. Raikov and G. E. Shilov, Commutative Normed Rings, Chelsea, New York, 1964.
  11. [Gh1] F. Ghahramani, Homomorphisms and derivations on weighted convolution algebras, J. London Math. Soc. 21 (1980), 149-161.
  12. [Gh2] F. Ghahramani, Endomorphisms of L¹(ℝ⁺), J. Math. Anal. Appl. 85 (1982), 308-315.
  13. [Gh3] F. Ghahramani, Isomorphisms between radical weighted convolution algebras, Proc. Edinburgh Math. Soc. 26 (1983), 343-351.
  14. [Gh4] F. Ghahramani, Automorphisms of weighted measure algebras, in [CN], 144-154.
  15. [Gh5] F. Ghahramani, Isomorphisms between semisimple weighted measure algebras, Bull. London Math. Soc. 23 (1991), 465-469.
  16. [GG1] F. Ghahramani and S. Grabiner, Standard homomorphisms and convergent sequences in weighted convolution algebras, Illinois J. Math. 36 (1992), 505-527.
  17. [GG2] F. Ghahramani and S. Grabiner, The Lp theory of standard homomorphisms, Pacific J. Math., to appear.
  18. [GGM] F. Ghahramani, S. Grabiner and J. P. McClure, Standard homomorphisms and regulated weights on weighted convolution algebras, J. Funct. Anal. 91 (1990), 278-286.
  19. [Gr1] S. Grabiner, Derivations and automorphisms of Banach algebras of power series, Mem. Amer. Math. Soc. 146 (1974).
  20. [Gr2] S. Grabiner, Weighted convolution algebras on the half line, J. Math. Anal. Appl. 83 (1981), 531-553.
  21. [Gr3] S. Grabiner, Weighted convolution algebras as analogues of Banach algebras of power series, in [LB], 282-289.
  22. [Gr4] S. Grabiner, Extremely non-standard ideals and non-injective operational calculi, J. London Math. Soc. 30 (1984), 129-135.
  23. [Gr5] S. Grabiner, Homomorphisms and semigroups in weighted convolution algebras, Indiana Univ. Math. J. 37 (1988), 589-615.
  24. [Gr6] S. Grabiner, Semigroups and the structure of weighted convolution algebras, in [CN], 155-169.
  25. [HP] E. Hille and R. S. Phillips, Functional Analysis and Semi-groups, Amer. Math. Soc. Colloq. Publ. 31, Providence, R.I., 1957.
  26. [KS] H. Kamowitz and S. Scheinberg, Derivations and automorphisms of L¹(0,1), Trans. Amer. Math. Soc. 135 (1969), 415-427.
  27. [LB] Radical Banach Algebras and Automatic Continuity, J. Bachar, H. G. Dales et al. (eds.), Lecture Notes in Math. 975, Springer, Berlin, 1983.
  28. [Mi] J. Mikusiński, Operational Calculus, 2nd ed., 2 vols. (second volume co-authored by T. K. Boehme), Pergamon, Oxford, 1983 and 1987.
  29. [Si1] A. M. Sinclair, Bounded approximate identities, factorization, and a convolution algebra, J. Funct. Anal. 29 (1978), 308-318.
  30. [Si2] A. M. Sinclair, Continuous Semigroups in Banach Algebras, London Math. Soc. Lecture Note Ser. 63, Cambridge Univ. Press, 1982.
  31. [So] M. Solovej, Ideal structure in radical convolution algebras, thesis, Copenhagen, 1990.
  32. [Th] M. P. Thomas, A non-standard ideal of a radical Banach algebra of power series, Acta Math. 152 (1984), 199-217.
Pages:
175-190
Main language of publication
English
Published
1994
Exact and natural sciences